MathSciNet Relay Station
MathSciNet bibliographic data
MR2653727 57R90 (55P47 57R56)
Galatius, Søren; Randal-Williams, Oscar Monoids of moduli spaces of manifolds. Geom. Topol. 14 (2010), no. 3, 1243–1302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement